Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Contents of Volume 67, Number 2

Stability of random-switching systems of differential equations
C. Zhu, G. Yin and Q. S. Song.
Quart. Appl. Math. 67 (2009), 201-220
Abstract, references and article information
Full-text PDF
MathSciNet review: 2514632
Recovery of multiple obstacles by probe method
Jin Cheng, Jijun Liu, Gen Nakamura and Shengzhang Wang.
Quart. Appl. Math. 67 (2009), 221-247
Abstract, references and article information
Full-text PDF
MathSciNet review: 2514633
On the stability of Mindlin-Timoshenko plates
Hugo D. Fernández Sare.
Quart. Appl. Math. 67 (2009), 249-263
Abstract, references and article information
Full-text PDF
MathSciNet review: 2514634
Nonlinear interfacial waves in streaming flows
Kadry Zakaria.
Quart. Appl. Math. 67 (2009), 265-281
Abstract, references and article information
Full-text PDF
MathSciNet review: 2514635
Cosine effect on shallow water equations and mathematical properties
Carine Lucas.
Quart. Appl. Math. 67 (2009), 283-310
Abstract, references and article information
Full-text PDF
MathSciNet review: 2514636
Asymptotics of resonances in a thermoelastic model with light local mass perturbations
Natalia Babych and Johannes Zimmer.
Quart. Appl. Math. 67 (2009), 311-326
Abstract, references and article information
Full-text PDF
MathSciNet review: 2514637
Generalization of Euler’s equations
Nail H. Ibragimov.
Quart. Appl. Math. 67 (2009), 327-341
Abstract, references and article information
Full-text PDF
MathSciNet review: 2514638
Kernel sections of multi-valued processes with application to the nonlinear reaction-diffusion equations in unbounded domains
Yejuan Wang and Shengfan Zhou.
Quart. Appl. Math. 67 (2009), 343-378
Abstract, references and article information
Full-text PDF
MathSciNet review: 2514639
On existence of a classical solution and nonexistence of a weak solution to the Dirichlet problem for the Laplacian with discontinuous boundary data
P. A. Krutitskii.
Quart. Appl. Math. 67 (2009), 379-399
Abstract, references and article information
Full-text PDF
MathSciNet review: 2514640


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2015 Brown University
Comments: qam-query@ams.org
AMS Website